Free Access
Issue
R.I.R.O.
Volume 1, Number 1, 1967
Page(s) 67 - 90
DOI https://doi.org/10.1051/m2an/1967010100671
Published online 01 February 2017
  1. ANSORGE und W. TORNING, Uber Instabilitätsbereiche eines numerischen Verfahren zur Losung das Cauchy Problems fur hyperbolische Differentialgluchungen (Archive for Rational mechanics and Analysis, Vol. 7, n° 3, 1961, p. 249). [MR: 128629]
  2. A. K. Aziz and B. E. HUBBARD, Bounds on the Truncation error by Finite Difference for the Goursat Problem (Mathematics of computation , Jan. 1964, Vol. 18, n° 85, p. 19). [MR: 160337] [Zbl: 0141.33003]
  3. BUCHANAN, A necessary and sufficient condition for stability of difference schemes for initial values problems (J. Soc. Indust. Appl. Math., 11, 1963, p. 919-935]. [MR: 160324] [Zbl: 0221.65144]
  4. J. CONLAN, The Cauchy Problem and the mixed Boundary Value Problem for a non-Linear Hyperbolic Partial Differential equation in two independant variables (Archive for Rational mechanics and Analysis, Vol. 3, n° 4, 1959). [MR: 107092] [Zbl: 0093.31203]
  5. J. B. DIAZ, On the analogue of the Euler-Cauchy Polygon method for the numerical solution of $u_{xy}=f(x,y,u,u_x,u_y)$ (Archive for Rational mechanics and Analysis, Vol. 1, n° 4, 1958, p. 357). [MR: 104041] [Zbl: 0084.11501]
  6. G. W. HEDSTROM, The near stability of the Lax-Wendroff method (Numerische Mathematics, Band 7, Heft 1, 1965, p. 73),. [EuDML: 131639] [MR: 174182] [Zbl: 0131.34301]
  7. KREISS, Uber die Stabilitatsdefinition für Differenzengleichungen approximieren (BIT, 1962, p. 153-181). [Zbl: 0109.34702]
  8. R. H. MOORE, On approximate Solutions of non Linear Hyperbolic Partial differential equations (Archive for Rational Mechanics and Analysis, Vol. 6, n° 1, 1960, p. 75). [MR: 114998] [Zbl: 0099.33604]
  9. R. H. MOORE, A Runge-Kutta Procedure for the Goursatt Problem in hyperbolic partial differential equations (Archive for Rational mechanics and analysis, Vol. 7, n° 1, 1961, p. 37). [MR: 120772] [Zbl: 0097.12004]
  10. K. W. MORTON and S. SCHECHTER, On the stability of finite difference matrices (S.I.A.M. Series B, Vol. 1, 1965, pp. 119-128). [MR: 182170] [Zbl: 0133.38101]
  11. G. STRANG, Acurate partial differential methods II non linear problems (Numerische mathematik, Band 6, Heft 1, 1964, p. 49). [Zbl: 0143.38204]
  12. W. TORNING, Zur numerischen Behandlung von Arfangsinertproblem partieller hyperbolischer Differentialgleichungen zweiter ordnung in zwei unabhangigen Veraderbichen. I. Das Charakterische arfangsirertprobleme (Archive for Rational Mechanics and analysis, Vol. 4, n° 5, 1960, p. 428). [Zbl: 0090.34301]
  13. W. TORNIG, Zur numerischen Behandlung von arfangsirertproblemer partiellen hyperbolischer Differential gleichungen zweiter ordnung in zwei unabhangigen Veranderbichen II Das Cauchy Problem (Archive for Rational mechanics and analysis, vol. 4, n° 5, 1960, p. 446). [MR: 129559] [Zbl: 0090.34301]
  14. VIDAR THOMEE, Stability in the maximum norm (Journal of differential equations, vol. 1, n° 3, 1965, p. 273). , [MR: 176240] [Zbl: 0259.65086]
  15. [15]Chün LIN, On approximate methods of solution for a certain type of non linear differential equations [Act. Mat. Sinica (10) 36 à 35 (Chinese) translated as Chinica math. 1 (1962) 374-379]. [MR: 170481] [Zbl: 0143.38004]
  16. HANS J. STETTER, Stability of non linear Discretization algorithms (numerical Solution of Partial Differential Equations. Edited by James H. Bramble, Academic Press 1966). [MR: 205495] [Zbl: 0149.11603]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you